The optimum of wave forces acting on axisymmetric, paraboloidal bodies
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/10056Abstract
In this paper, wave forces acting on axisymmetric paraboloidal bodies are considered by using numerical model presented in [1]. The optimum of wave forces is obtained in the case of constant Volume and constant wetted surface of the bodies.
Downloads
Downloads
Published
30-09-1997
How to Cite
Dat, N. T. (1997). The optimum of wave forces acting on axisymmetric, paraboloidal bodies. Vietnam Journal of Mechanics, 19(3), 19–24. https://doi.org/10.15625/0866-7136/10056
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.